# SDR 2019FA0000338

- Difficulty date: October 14, 2019
- Submitted: October 15, 2019
- Operation: General aviation
- Aircraft: N808JH
- Make and model: Hughes 369E
- Aircraft serial: 0577E
- Aircraft time: 17,241 hours, 19,012 cycles
- Engine: Allsn 250C20B
- Engine time: 14,015 hours, 7,462 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 252464432HXY
- Part serial: 327284
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE GROUND RUN CHECK OPERATIONS ENGINE FUEL WAS NOTICED COMING OUT OF THE FUEL CONTROL CASE AND LEAKING TO THE GROUND. FUEL CONTROL WAS REMOVED FOR INVESTIGATION AND A SERVICABLE UNIT INSTALLED.
